MAUDE Adverse Event Report: COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE

COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE
Model Number 2030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient 2/4: it was reported that the patient underwent an unknown procedure in which the insorb stapler was used for surgical site closure.Approximately 48 hours post-operation the patient experienced wound separation and required sutures.According to the surgical teams, the device was used in accordance with the ifu and standard clinical practice.Multiple attempts were made to obtain additional information, but none was made available.2030 insorb (b)(4).
 
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an elective cesarean section at (b)(6) medical center, in which the insorb stapler was used for surgical site closure.Approximately 48 hours post-operation the patient experienced wound separation and required sutures.According to the surgical teams, the device was used in accordance with the ifu and standard clinical practice.No additional information is available.
 
Additional Manufacturer Narrative
Updated: a1, a3a, b3, b4, b5, b7, g3, g6, h2, h3, h4, h5, h6, h11.Distribution history the complaint product was manufactured by csi on 10/1/2025.Manufacturing record review dhr was reviewed and no nonconformities related to the complaint condition were noted.The quality system investigations smartsheet was reviewed and no ncmrs investigations were found for this stapler lor number.The dhr for the staples for the lot numbers used were also reviewed and no nonconformities were found.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions for wound separation.However, no evidence of manufacturing issues was found in those cases.The complaints reported for lot number 619069271 are isolated to this one customer account.Product receipt the complaint product was not received at csi.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.One photo was provided by the customer showing an open wound.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause no definitive root cause for this issue could be reliably determined as no product was sent back for evaluation, and no stock product of lot # 619069271 was available.Based on the review of the photograph provided by the customer, the image shows an open wound.No visible evidence of device-related damage, malfunction, incomplete staple capture, improper staple formation, or staple breakage was identified.According to the reported information, wound separation occurred following completion of the procedure.At the time of staple application, staple deployment and skin capture appear to have occurred as intended.Details related to post operative care were not provided and could not be assessed as part of this investigation.Corrective action coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.

Brand Name
INSORB
Common Device Name
SKIN STAPLER/STAPLE, BIOABSORBABLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 -135
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
4752651582
MDR Report Key24562992
Report Number1216677-2026-00018
Device Sequence Number18357916
Product Code GDW
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K120373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2030
Device Catalogue Number2030
Device Lot Number619069271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale